Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child had vomiting, diarrhea and fever. Took Zofran. Still has stomach pain and diarrhea. Medication?

My son age 8. Has been sick sor4 1/2 days and he started vomiting and Diarrhea the 2 day. Low grade fever off and on. Went to the doctor on Friday was dehydrated the ER nurses could not get a IV going after three tries so they give him Zofran and then sent us home. My son is now complaining with stomach pain and refuses to eat or drink. Also, feeling hot flushed at all times. Still having severe Diarrhea and no vomitting. Stomach mostly hurts when touched.What could be going on with him? Please help. Thanks Brandi
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Pediatrician 's  Response
Feb 2013
Hi,
Thank you for your query,
Your child seems to have acute gastroenteritis.
Maintain his hydration by giving sips of oral rehydration solutions.
Monitor his hydration by his activity, urine output, and skin turgor.
Stomach pain is due to gastritis. You can give one antacid like child lansoprazole after your doctor prescription.
Consult Pediatrician if loose motions persisting or any signs of dehydration develop.
Hope I have answered your query.
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor